# SDR REXA2013102701778

- Difficulty date: October 27, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 21,974 hours, 19,219 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT INOPERATIVE AT ROW 7.  FOUND LIGHT UNPLUGGED AT ROW 7. CONNECTED, OPS CHECKED GOOD IAW AMM 33-51-01.
